zbMATH — the first resource for mathematics

Potentials for denumerable Markov chains. (English) Zbl 0105.33103

Full Text: DOI
[1] Choquet, G; Deny, J, Modèles finis en théorie du potentiel, J. anal. math., 5, 77-135, (1956-1957) · Zbl 0086.30502
[2] Chung, K.L, Markov chains with stationary transition probabilities, (1960), Springer-Verlag Berlin · Zbl 0121.12901
[3] Doob, J.L, Discrete potential theory and boundaries, J. math. and mech., 8, 433-458, (1959) · Zbl 0101.11503
[4] Doob, J.L, Stochastic processes, (1953), Wiley New York · Zbl 0053.26802
[5] Feller, W, An introduction to probability theory and its applications, (1959), Wiley New York · Zbl 0138.10207
[6] Hunt, G.A; Hunt, G.A; Hunt, G.A, Markov processes and potentials III, Illinois J. math., Illinois J. math., Illinois J. math., 2, 151-213, (1958) · Zbl 0100.13804
[7] Kemeny, J.G; Snell, J.L, Finite Markov chains, (1960), Van Nostrand Princeton, New Jersey · Zbl 0112.09802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.